I have a friend that has had health problems for a couple of years - ever since her daughter was born in September 2009. She started going to a doctor this year (2013) and just got some lab results:
ANA Titer 1:1280 (homogenous)
ANTI DNA DS ABS was 73
CK was high at 376
C Reactive Protein Assays was high at 3.6
She gets migraines, has low estrogen levels, suffers from fatigue all the time (but protein, albumin are in the top of the range and she's not anemic). She has body aches - lower back and shoulders. Sometimes her legs, thighs and knees ache. She has gastrointestinal issues as well (just had a colonoscopy trying to rule out ulcerative colitis). Sorry if anything is misspelled. I'm just a concerned friend trying to help. I believe all of her results point to Lupus, but wanted some other opinions or ideas because I'm not a medical professional. Thanks for your time.
I agree. Her lab as well as symptoms look like lupus. The high CK could indicate heart problems, but if that has been ruled out it can indicate rheumatic issues. I'm glad she has you as a friend to support and help her through this walk. Sometimes it takes a little while for doctors to put all the puzzle piece together. The Anti-ds DNA is very specific to lupus though/
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.